MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX39MM; INTRACRANIAL NEUROVASCULAR STENT

CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX39MM; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403912
Medical Device Problem Code Flushing Problem (1252)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, medical history, race, and ethnicity was not provided.It was not reported if the product is available for evaluation and testing.Additional information will be submitted within 30 days of receipt.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, the introducer sheath of the enterprise2 (enf403912/10817885) stent delivery system did not flush properly.The introducer was advanced into the rotating hemostatic valve (rhv) and flushed, but air bubbles were trapped inside of the introducer sheath.There was no report of consequence or impact to the patient.The product will be returned for analysis.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complaint conclusion: as reported by a healthcare professional, the introducer sheath of the enterprise2 (catalog: enf403912/lot: 10817885) stent delivery system did not flush properly.The introducer was advanced into the rotating hemostatic valve (rhv) and flushed, but air bubbles were trapped inside of the introducer sheath.There was no report of consequence or impact to the patient.Multiple attempts to obtain additional information were unsuccessful.A non-sterile enterprise device was received inside of a pouch.The delivery wire was inspected and no damage was observed.Residues of dried saline solution were observed inside of the introducer.The stent was found in its original position with residues of dried saline solution.The received device was inspected under microscope and the residues of dried solution in the stent and introducer were confirmed.Functional analysis was performed.Despite the residues of dried saline solution found inside of the introducer, the device could be purged.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The reported customer complaint ¿enterprise system- inability to purge¿ could not be confirmed.Neither the device history record review nor the product analysis suggest that the reported failure could be related to the manufacturing process of the unit.Based on the limited information available for review, it is possible that procedural and handling factors may have contributed to the event.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENTERPRISE2 4MMX39MM
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
MDR Report Key7438604
Report Number1226348-2018-00552
Device Sequence Number1030364
Product Code NJE
UDI-Device Identifier10886704075394
UDI-Public10886704075394
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Catalogue NumberENF403912
Device Lot Number10817885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1